Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 4, Pages 621–629 (Mi de8347)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

An approximation of solutions of “ground state” type of the equations $-\Delta u=g(u)$ in $\mathbf R^{N+1}$

Ya. Sh. Il'yasov

Bashkir State University, Ufa

Full text: PDF file (989 kB)

English version:
Differential Equations, 1994, 30:4, 570–579

Bibliographic databases:
UDC: 517.95
Received: 20.10.1993

Citation: Ya. Sh. Il'yasov, “An approximation of solutions of “ground state” type of the equations $-\Delta u=g(u)$ in $\mathbf R^{N+1}$”, Differ. Uravn., 30:4 (1994), 621–629; Differ. Equ., 30:4 (1994), 570–579

Citation in format AMSBIB
\Bibitem{Ily94}
\by Ya.~Sh.~Il'yasov
\paper An approximation of solutions of ``ground state'' type of the equations $-\Delta u=g(u)$ in $\mathbf R^{N+1}$
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 4
\pages 621--629
\mathnet{http://mi.mathnet.ru/de8347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1299847}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 4
\pages 570--579


Linking options:
  • http://mi.mathnet.ru/eng/de8347
  • http://mi.mathnet.ru/eng/de/v30/i4/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. Sh. Il'yasov, “On function of action on the manifold of ground state solutions”, Theoret. and Math. Phys., 105:3 (1995), 1546–1555  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:47
    Full text:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021